On conformal mapping of infinite strips
Matematika, Tome 2 (1958) no. 4, pp. 67-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1958_2_4_a4,
author = {S. E. Varshavski},
title = {On conformal mapping of infinite strips},
journal = {Matematika},
pages = {67--116},
year = {1958},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1958_2_4_a4/}
}
S. E. Varshavski. On conformal mapping of infinite strips. Matematika, Tome 2 (1958) no. 4, pp. 67-116. http://geodesic.mathdoc.fr/item/MAT_1958_2_4_a4/